MathSciNet Relay Station
MathSciNet bibliographic data
MR1150596 03E35 (03E55 03E60)
Apter, Arthur W.; Henle, James M. Relative consistency results via strong compactness. Fund. Math. 139 (1991), no. 2, 133–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement